# SDR AALA201608309016

- Difficulty date: August 23, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT MAIN CABIN LT SEAT TRACK AT FRAME 84 AND FRAME-Y305.  REPAIRED SEAT TRACK IAW SRM 53-00-10, REPAIR 51, FIG 205.
